Table of Contents Author Guidelines Submit a Manuscript
Computational Intelligence and Neuroscience
Volume 2015, Article ID 103618, 7 pages
http://dx.doi.org/10.1155/2015/103618
Research Article

The Intelligence of Dual Simplex Method to Solve Linear Fractional Fuzzy Transportation Problem

Department of Applied Mathematics, Bharathiar University, Coimbatore, Tamil Nadu 641 046, India

Received 13 October 2014; Revised 30 January 2015; Accepted 4 February 2015

Academic Editor: Thomas DeMarse

Copyright © 2015 S. Narayanamoorthy and S. Kalyani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. L. Hitchcock, “The distribution of a product from several sources to numerous localities,” Journal of Mathematics and Physics, vol. 20, pp. 224–230, 1941. View at Google Scholar · View at MathSciNet
  2. G. B. Dantzig, Linear Programming & Extension, Princeton University Press, Princeton, NJ, USA, 1962.
  3. A. Charnes and W. W. Cooper, “An explicit general solution in linear fractional programming,” Naval Research Logistics, vol. 20, no. 3, pp. 449–467, 1973. View at Publisher · View at Google Scholar · View at Scopus
  4. K. Swarup, “Some aspects of linear fractional functionals programming,” The Australian Journal of Statistics, vol. 7, pp. 90–104, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. R. Bitran and A. G. Novaes, “Linear programming with a fractional objective function,” Operations Research, vol. 21, no. 1, pp. 22–29, 1972. View at Google Scholar
  6. S. F. Tantawy, “A new method for solving linear fractional programming problems,” Australian Journal of Basic & Applied Sciences, vol. 1, no. 2, pp. 105–108, 2011. View at Google Scholar
  7. M. B. Hasan and S. Acharjee, “Solving LFP by converting it into a single LP,” International Journal of Operations Research, vol. 8, no. 3, pp. 1–14, 2011. View at Google Scholar · View at MathSciNet
  8. V. D. Joshi and N. Gupta, “Linear fractional transportation problem with varying demand and supply,” Le Matematiche, vol. 66, pp. 2–12, 2011. View at Google Scholar · View at MathSciNet
  9. S. C. Sharma and A. Bansal, “A integer solution of fractional programming problem,” General Mathematics Notes, vol. 4, no. 2, pp. 1–9, 2011. View at Google Scholar
  10. S. Jain, A. Mangal, and S. Sharma, “C-approach of ABS algorithm for fractional programming problem,” Journal of Computer and Mathematical Sciences, vol. 4, no. 2, pp. 126–134, 2013. View at Google Scholar
  11. A. Sulaiman and K. Basiya, “Using transformation technique to solve multi-objective linear fractional problem,” International Journal of Research and Reviews in Applied Sciences, vol. 14, no. 3, pp. 559–567, 2013. View at Google Scholar
  12. V. Verma, H. C. Bakhshi, and M. C. Puri, “Ranking in integer linear fractional programming problems,” ZOR Methods & Models of Operational Research, vol. 34, no. 5, pp. 325–334, 1990. View at Publisher · View at Google Scholar · View at Scopus
  13. B. S. Metev and I. T. Yordanova-Markova, “Multi-objective optimization over convex disjunctive feasible sets using reference points,” European Journal of Operational Research, vol. 98, no. 1, pp. 124–137, 1997. View at Publisher · View at Google Scholar · View at Scopus
  14. P. Pandian and M. Jayalakshmi, “On solving linear fractional programming problems,” Modern Applied Science, vol. 7, no. 6, pp. 90–100, 2013. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Chandra, “Decomposition principle for linear fractional functional programs,” Revue Française d'Informatique et de Recherche Opérationnelle, no. 10, pp. 65–71, 1968. View at Google Scholar
  16. A. N. Dheyab, “Finding the optimal solution for fractional linear programming problems with fuzzy numbers,” Journal of Kerbala University, vol. 10, no. 3, pp. 105–110, 2012. View at Google Scholar
  17. N. Güzel, Y. Emiroglu, F. Tapci, C. Guler, and M. Syvry, “A solution proposal to the interval fractional transportation problem,” Applied Mathematics & Information Sciences, vol. 6, no. 3, pp. 567–571, 2012. View at Google Scholar · View at Scopus
  18. D. Madhuri, “Linear fractional time minimizing transportation problem with impurities,” Information Sciences Letters, vol. 1, no. 1, pp. 7–19, 2012. View at Publisher · View at Google Scholar
  19. S. Jain and N. Arya, “An inverse transportation problem with the linear fractional objective function,” Advanced Modelling & Optimization, vol. 15, no. 3, pp. 677–687, 2013. View at Google Scholar
  20. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Scopus